# SDR CA030317004

- Difficulty date: March 13, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cessna 210R
- Aircraft time: 10,051 hours
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 19A6002
- Condition: Worn
- Location: Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED DURING CRUISE A ODOUR AND NOISE IN COCKPIT. A SLIGHT AMOUNT OF SMOKE WAS NOTICED IN WINDSHIELD AREA. PILOT PULLED CIRCUIT BREAKER FOR AVIONICS FAN AND NOISE STOPPED.PILOT RETURNED TO BASE AS PRECAUTION. SMELL DISSIPATED DURING RETURN TO BASE. BEARINGS ON MOTOR SHAFT FOUND TO BE WORN,CAUSING FAN TO RUB ON HOUSING.
